Page 2 of 2 FirstFirst 12
Results 11 to 18 of 18

Thread: PREDNISONE

  1. #11
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    With all the bad things that go along with Prednisone, I do like the blaket excuse it gives me for memory loss and/or mood swings.

    "Oh - it must be the Prednisone!" Even my friends who are healthy use that excuse now! Hee! Hee!

    Missy

  2. #12
    Join Date
    Oct 2004
    Location
    Illinois
    Posts
    955
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    :P Missy, you're a sweety! I blame my "DUH" moments on the lupus itself! Gee, if I go on Pred, I'll have one MORE excuse!

    Call me Dori (from NEMO) "OH! Short term memory loss!"

    I'll avoid pred as long as possible, but after reading all this, will take my doc's suggestions if I go into a flare....

  3. #13
    Join Date
    Aug 2005
    Location
    Walla Walla, WA
    Posts
    29
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hatlady, Dori is MY name too.

    I am avoiding Pred. They did put me on it in 02, I did the 7 day treatment. I could NOT handle it. My mood swings were AWFUL. Never been that bitchy ever. So I avoid it like the plague. I think its funny, how we go to the Doc, for these symptoms, and they give us scripts for them, and they may cause the same symptoms we complain to them about. It kills me. Too funny. My memory loss is terrible these days. I do not know what is causing it. I havent come across anything yet, that says that Lupus causes it. Does it? I am so greatful for this website, and whomever created it. As I have not been able to ask these many questions to a doctor, and get any answers, really. They dont want to take the time with me, as I am so very complicated. I wish I wasnt like this dangit. But I have to be counting my blessings, and thank God for the sicknesses I do have. If I didnt have them, I wouldnt count on Him to get me thru. So I guess there is a reason for everything. Altho that is sometimes hard for me to understand; why God would give us sicknesses. I guess its satan. Heck. Im confusing myself, so Im going to shup now....LOL....But my memory loss is getting so bad and so out of control. I even looked up Alzheimers to see if I had it. and I do have some of the symptoms, but I am too young yet to have it. It cant be from the Percocet, as I have been on that for a long time. And I didnt have the memory loss then. It has only been in the last couple months or so. That is the only narcotic that I am on. Gosh, I am going to drive you all nuts, if yall arent already there like me! Sorry about this. I am bombarding you all with my crap....
    Only with prayer, am I still here.....
    Roni Shawn Teem
    ronishawn33or@hotmail.com
    ronigirl30al@yahoo.com
    ~ OR ~
    Business Website & E-maill address: www.prepaidlegal.com/hub/rhondateem
    rhondateem@prepaidlegal.net
    (A little secret: I sell prepaid legal services!)

  4. #14
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Everyone keeps talking about "high doses" of prednisone being like 25-50mg...

    I'm on 80mgs/day is that like HUGE??? Has anyone ever been on more than that at a time?
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  5. #15
    Join Date
    Aug 2005
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Prednisone too..

    Been on Prednisone between 40-60mg/day (and Plaquenil at the max dose for my weight) here. I have been in a pretty big flare for about a year now, and just this last month have been told that I am finally in a "controled flare"..... It seems like every time my Dr. tries to wean me down from 60mg, I flare worse. I can't wait until the day I get off of this, but I am so sore, I think I am out of my "controled flare" that I was in last month. My hair is falling out in clumps again, I'm bruising worse than the "prednisone bruising", my fatigue is NOT CONTROLABLE, seeing fuzzy out of one eye, my gums are bleeding, currently have 1 sore in the mouth and 1 in my right nostril, my heart is skipping beats....Rhanaud's is getting really bad again where my toes are blue and cold (can you beleive I have to wear socks in THIS heat??), my fingertips are pealing from the poor ciruculation.......and the joint pain I am in, well, I won't even go there. The pain actually wakes me up. I can't take NSAIDS because of the shape my liver is in, so I'm stuck with Tylenol right now. Not working real great. I have a rheumy appt. on the 7th of this month, so we'll see..... I need something to change here soon, sure don't want this to continue or get worse! I HOPE they don't up my prednisone dose...oh boy oh boy.............what to do with myself!
    Proud Lupus mom and wife of 3 wonderful kids.

  6. #16
    Join Date
    Aug 2005
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Prednisone too..

    Been on Prednisone between 40-60mg/day (and Plaquenil at the max dose for my weight) here. I have been in a pretty big flare for about a year now, and just this last month have been told that I am finally in a "controled flare"..... It seems like every time my Dr. tries to wean me down from 60mg, I flare worse. I can't wait until the day I get off of this, but I am so sore, I think I am out of my "controled flare" that I was in last month. My hair is falling out in clumps again, I'm bruising worse than the "prednisone bruising", my fatigue is NOT CONTROLABLE, seeing fuzzy out of one eye, my gums are bleeding, currently have 1 sore in the mouth and 1 in my right nostril, my heart is skipping beats....Rhanaud's is getting really bad again where my toes are blue and cold (can you beleive I have to wear socks in THIS heat??), my fingertips are pealing from the poor ciruculation.......and the joint pain I am in, well, I won't even go there. The pain actually wakes me up. I can't take NSAIDS because of the shape my liver is in, so I'm stuck with Tylenol right now. Not working real great. I have a rheumy appt. on the 7th of this month, so we'll see..... I need something to change here soon, sure don't want this to continue or get worse! I HOPE they don't up my prednisone dose...oh boy oh boy.............what to do with myself!
    Proud Lupus mom and wife of 3 wonderful kids.

  7. #17
    Join Date
    Aug 2005
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Prednisone too..

    Been on Prednisone between 40-60mg/day (and Plaquenil at the max dose for my weight) here. I have been in a pretty big flare for about a year now, and just this last month have been told that I am finally in a "controled flare"..... It seems like every time my Dr. tries to wean me down from 60mg, I flare worse. I can't wait until the day I get off of this, but I am so sore, I think I am out of my "controled flare" that I was in last month. My hair is falling out in clumps again, I'm bruising worse than the "prednisone bruising", my fatigue is NOT CONTROLABLE, seeing fuzzy out of one eye, my gums are bleeding, currently have 1 sore in the mouth and 1 in my right nostril, my heart is skipping beats....Rhanaud's is getting really bad again where my toes are blue and cold (can you beleive I have to wear socks in THIS heat??), my fingertips are pealing from the poor ciruculation.......and the joint pain I am in, well, I won't even go there. The pain actually wakes me up. I can't take NSAIDS because of the shape my liver is in, so I'm stuck with Tylenol right now. Not working real great. I have a rheumy appt. on the 7th of this month, so we'll see..... I need something to change here soon, sure don't want this to continue or get worse! I HOPE they don't up my prednisone dose...oh boy oh boy.............what to do with myself!
    Proud Lupus mom and wife of 3 wonderful kids.

  8. #18
    Join Date
    Sep 2005
    Posts
    17
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Hi there

    I just started Prednisone this week. I've been on Plaquenil for about a year. I'm depressed about it, too. I can't afford to gain another ounce of weight. I'm very big as it is. My rheumy mentioned discussing methatrexate (sp?) next visit.

    Don't you feel like you have your own personal pharmacy sometimes?
    The Proverbs 31 woman didn't have Lupus.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •